# SDR SWAA2014021325130

- Difficulty date: February 8, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 33,950 hours, 23,361 cycles
- System (JASC): 5755 · Spoilers
- Part: Stiffener
- Part number: 5910055
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD SPOILER OTBD END CRACKED.  R & R STIFFENER IAW SRM & DRAWING.
